# SDR AALA202506191431

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 54,035 hours, 20,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 56272
- Condition: Damaged
- Location: Zone 700
- Part time: 4,509 hours, 1,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT WHILE PULLING ONTO RUNWAY, THEY FELT AIRCRAFT SHUDDER AND VIBRATE VIOLENTLY.  THE AIRCRAFT BEHIND THEM REPORTED SMOKE FROM THE LANDING GEAR. MAINTENANCE REPLACED THE #2 BRAKE ASSEMBLY PER AMM 32-42-27 (AALA202506191431) DUE TO A TIE BOLT FAILURE ON THE #2 MAIN WHEEL ASSEMBLY WHICH WAS REPLACED  PER AMM 32-41-11. (AALA202506194439)
